# SDR AALA2009032100619

- Difficulty date: March 21, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 56,884 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA  CLEAR EMERGENCY PATH LIGHT AT SEAT 19D MISSING LENS. REPLACED LENS FOR CLEAR EMERGENCY PATH LIGHT AT SEAT 19D.
